# SDR P5CA0300803

- Difficulty date: January 27, 2003
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 5,880 hours, 13,199 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Panel
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELE LEFT NR 334 ML HONEYCOMB PANEL INBOARD SURFACE HAS DELAMINATION.  REPAIRED BY BONDING FIBERGLASS PLIES USING VACCUM BAG PER SRM 51-40-09.
